Rearrangement inequalities in non-convex insurance models
Carlier, Guillaume; Dana, Rose-Anne (2005), Rearrangement inequalities in non-convex insurance models, Journal of Mathematical Economics, 41, 4-5, p. 483-503. http://dx.doi.org/10.1016/j.jmateco.2004.12.004
TypeArticle accepté pour publication ou publié
Journal nameJournal of Mathematical Economics
MetadataShow full item record
Abstract (EN)This paper provides an existence theorem for a class of infinite-dimensional non-convex problems arising in symmetric and asymmetric information models. Sufficient conditions for monotonicity of solutions are also given. The proofs are very simple and rely on rearrangement techniques and the concept of supermodularity. Several applications to insurance are given.
Subjects / KeywordsRearrangement inequalities; Supermodularity; Spence–Mirrlees condition; Risk sharing problems
Showing items related by title and author.